RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Deringoz, F

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:23
Abstract pages:219
Full texts:4
References:31
E-mail:

http://www.mathnet.ru/eng/person140502
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2018
1. V. S. Guliev, F. Deringoz, S. G. Hasanov, “Commutators of Fractional Maximal Operator on Orlicz Spaces”, Mat. Zametki, 104:4 (2018),  516–526  mathnet  elib; Math. Notes, 104:4 (2018), 498–507  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020